# SDR HNAA2011110200347

- Difficulty date: November 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 57,948 hours, 64,279 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Failed
- Location: Fire Suppression
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE BOTTLE TEST LIGHT WILL NOT ILLUMINATE.  FILAMENT TESTED OK.  APU COMPARTMENT FOUND WIRES GOING INTO DIODE BELOW SQUIB CONNECTOR PLUG TO NOT BE PROPERLY SEATED.  R & R DIODE AND PROPERLY SEATED WIRES.
